# SDR PCAA0212145

- Difficulty date: December 31, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N835EX
- Make and model: Dhav DHC8102
- Aircraft serial: 289
- Aircraft time: 27,631 hours, 30,891 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 7803
- Part serial: TH2080
- Condition: Cracked
- Location: First Officers
- Part time: 16,010 hours, 17,757 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: A

## Discrepancy

FLIGHT#3636 BTV-LGA. WHILE IN CRUISE FLIGHT FIRST OFFICERS WINDSHIELD BEGAN TO CRACK IN SEVERAL PLACES AND SPARK DUE TO WINDSHIELD HEAT BEING TURNED ON. WINDSHIELD HEAT SELECTED OFF AND SPARKING STOPPED. AIRCRAFT RETURNED TO BTV, AND EMERGENCY DECLARED. MAINTENANCE REPLACED FIRST OFFICERS WINDSHIELD IN ACCORDANCE WITH DEHAVILLAND DASH 8 MAINTENANCE MANUAL 56-10-11. GROUND RAN AIRCRAFT TO PERFORM OPERATIONAL CHECK. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
